# SDR A6WA201441610

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 26,561 hours, 25,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Part number: 6013700485
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SKIN UNDER PANEL 412AB CRACKED.  REMOVED CRACKED VERTICAL RIB & INSTALLED SERVICEABLE RIB IAW SRM 51-42-21, 54-61-14 & 51-42-20.
